MathSciNet Relay Station
MathSciNet bibliographic data
MR1107870 65C10
Eichenauer-Herrmann, Jürgen; Niederreiter, Harald On the discrepancy of quadratic congruential pseudorandom numbers. J. Comput. Appl. Math. 34 (1991), no. 2, 243–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement